# SDR MASA2022080800208

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 41,586 hours, 33,393 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENGINE 1 N1 VIBE EXCESSIVE - EMERGENCY DECLARED. MX STILL TROUBLE SHOOTING.
